# SDR QXEA9700586

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Part number: A42164
- Condition: Dirty
- Location: Apu Fire Warn
- Component: Fokker, A41263
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- APU FIRE EXT WILL NOT TEST.  CLEANED AND REINSTALLED THE APU FIRE WARNING CONTROL CIRCUIT BREAKER, OPERATIONAL CHECKS GOOD.
